# SDR IXXA090009O

- Difficulty date: March 10, 2009
- Submitted: March 12, 2009
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 93,772 hours, 39,196 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: False Activation
- Location: Zone 400
- Part time: 93,772 hours, 39,196 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB FROM MGUM NR 4 ENGINE SHORT CIRCUIT LIGHT ILLUMINATED, FIRE WARNING WOULD NOT TEST.  THE CREW SHUTDOWN NUMBER FOUR ENGINE PER COM PROCEDURES.  WIND MILLING OIL PRESSURE WAS 3PSI.  THE CREW LANDED IN KNGU WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED FORWARD OUTBOARD FIRE LOOP.  OPERATIONAL CHECK GOOD IAW DC8 MAINTENANCE MANUAL 26-10-1.  AIRCRAFT WAS RETURNED TO SERVICE.
